Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Rash around anus after drinking alcohol and smoking pot, soreness, bleeding. Reason?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
why do i get a rash around my bumhole after ive been drinking single malt whiskey ? I used to also get it when i smoked pot aswell. I gets qute irritating and sore and can bleed a little bit.
Posted Tue, 2 Oct 2012 in Skin Hair and Nails
Answered by Dr. Praveen Rodrigues 2 hours later
Hi there. It does seem likely that you have an allergy to some component & are manifesting signs of some sort of FDE (fixed drug eruption). Now this is a misnomer & 'drug' does not literally mean 'drug'. It can happen with any medication, foods, food additives etc. So it is very possible to be allergic to multiple allergens. It is more likely a problem with some preservative. Keep a steroid ointment at the ready & apply it for a few days will subside. If the irritation is more, take a once daily dose of fexofenadine180 which is a non-sedative antihistamine & may be taken sans complications. Perhaps best to avoid the single malts! Cheers & Good Luck!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor